Lyrica cause Migraines?

Discussion in 'Fibromyalgia Main Forum' started by PolarBear, Apr 15, 2007.

  1. PolarBear

    PolarBear New Member

    Hi Everyone!

    I have been taking Lyrica for about 3 months now. I have had sudden pains behind my eyes since starting it, but it didn't happen too often so I didn't think much of it. However, I had two migraines in one week about 3 weeks ago and I woke up with a migraine this morning, which has never happened to me before. It started with a pain behind my left eye and into my temple. I usually only get about 1 - 2 migraines a year so this is very unusual for me. I started weaning off Lyrica by myself Friday. I was taking 75 mg twice a day, I ran out of the 75 mg pills. I had some 50 mg pills, so I started taking them twice a day. I'm wondering if my tapering made this migraine happen today.

    Any thoughts?

    Thanks!

    PolarBear

    PS I am seeing my pain specialist tomorrow, thank goodness! I also am tapering off because I hate all of the weight I have gained - 17 lbs and climbing!!
  2. fivesue

    fivesue New Member

  3. LouiseK

    LouiseK New Member

    I have been taking that stuff too. Whenever I forget to take it I get a bad headache, really bad about-to-vomit nausea and intense insomnia. I am not surprised to hear this. The headaches, I remember, were nothing I recognized.

    May I ask how you like the drug, if it is helping you and what side effects you have had?

    I take 50 x 3. I feel nothing but side effects and I feel like my MD is forcing it on me.

    How about you?
  4. LouiseK

    LouiseK New Member

    I forgot to mention that whenever i try Effexor or Cymbalta or that stuff I get really bad eye pain. Related?

    Man all this stuff is strong medicine.
  5. msdownshift

    msdownshift New Member

    I take both drugs and have for over a year. I find that I have no side effects except for excessive dry mouth. This of course is a result of the combination of other meds that I am taking. I did find that at first when prescribed it was a dramatic change in pain level and symptoms. Now it is back to fighting the pain everyday along with new symptoms.

    I take Lyrica 150 Mg 2x per day and Cymbalta 60 mg daily.

    As a side note I had terrible migraines before being put on these meds and had a discectomy done on C6. The bulging disc was causing the migraines and paralysis in my left arm. After the surgery I never had another migraine.